Jump to content

Photo

Aviane

birth control spiro chemical peel

This topic has been archived. This means that you cannot reply to this topic.
9 replies to this topic

#1 Tetley

Tetley

    New Member

  • Members
  • Posts & Likes
    Posts: 3
    Likes: 0
About Me
  • Joined: 28-November 06

Posted 18 February 2007 - 02:27 PM

Hi, again. A few months ago I wrote about my 17 year acne problem and how, after trying everything unsuccessfully (from Birth control to Accutane 2x to oral antibiotics to ProActiv to Spironlactane), that I was now on Aviane birth control for the 4 period per year thing and it seemed to be helping. Well, I had to use Aviane with 1 period per month because my body just wouldn't take to the only 4 periods (I kept spotting). My skin is perfectly clear. I have not had a pimple in over 1 month. It's wonderful but also kind of eerie. I would recommend Aviane to all women facing adult acne (4 periods total or 1 period every month - whatever works best for you). All of the birth control pills I had been on before had been the typical Low-Dose Estrogen. I needed none at all, I guess.

Also, as for Acne spot scars. I strongly recommend the Oil of Olay lactic acid chemical peel with the regenerist age spot/acne cream. Clears up spots at lightning speed. It takes 4-6 months, but I have seen exceptional results in 2 months.

Another product I would strongly recommend would be Zeno. Before my breakouts went away, that thing worked miracles!

As for working with dermatologists, be very careful taking spironlactane. It caused problems with my new memory formation for learning material. I am in graduate school so I noticed this effect after taking the drug for 2 months. After I stopped the drug, the side effect mostly went away. It took about 1 year until my memory was back to normal. My mother-in-law, on the other hand, has worked as a secretary and bookeeper for 30 years. She has been on the drug for over 20 years. At 55, she has almost no ability to form new memories and possibly has Alzheimers. According to her husband, her memory had been getting worse for over a decade. My advice is, just be careful. Doctors do not know about this side effect, but pharmacists do.

Also, my age is 26. The last time I saw myself with clear skin was when I was 9 years old. 22 doctors and 1 very observant nurse later, I now have clear skin.
I post this just so others don't have to go through the 17 years of cystic-hell-acne I went through. My mother had it, and her skin was not clear until she was 40. She went on every drug and had every surgery of her time. I wish all of you the best of luck for clear skin.


#2 beentheredonethat

beentheredonethat

    Ribbit!

  • Veteran Members
  • Posts & Likes
    Posts: 5,892
    Likes: 4
About Me
  • Joined: 25-November 02

Posted 19 February 2007 - 09:58 AM

I'm confused, Aviane has estrogen it.

Moving to the hormonal treatments subforum.

#3 princessinapea

princessinapea

    New Member

  • Members
  • Posts & Likes
    Posts: 10
    Likes: 0
About Me
  • Joined: 22-February 07

Posted 26 February 2007 - 03:29 PM

isn't Aviane the generic of Allese? That's what I was taking for about 7 years.

#4 2jena2

2jena2

    New Member

  • Members
  • Posts & Likes
    Posts: 2
    Likes: 0
About Me
  • Joined: 02-April 08

Posted 02 April 2008 - 06:42 PM

Hi. I recently was switched to Aviane and my skin has never been worse. I couldn't even continue taking it for the 2nd month and have been off it for a week and my face is still horrible. i am so glad that it worked for you...that is wonderful but it may just be a perfect combination for you and not everyone.



QUOTE (Tetley @ Feb 18 2007, 03:27 PM) <{POST_SNAPBACK}>
Hi, again. A few months ago I wrote about my 17 year acne problem and how, after trying everything unsuccessfully (from Birth control to Accutane 2x to oral antibiotics to ProActiv to Spironlactane), that I was now on Aviane birth control for the 4 period per year thing and it seemed to be helping. Well, I had to use Aviane with 1 period per month because my body just wouldn't take to the only 4 periods (I kept spotting). My skin is perfectly clear. I have not had a pimple in over 1 month. It's wonderful but also kind of eerie. I would recommend Aviane to all women facing adult acne (4 periods total or 1 period every month - whatever works best for you). All of the birth control pills I had been on before had been the typical Low-Dose Estrogen. I needed none at all, I guess.

Also, as for Acne spot scars. I strongly recommend the Oil of Olay lactic acid chemical peel with the regenerist age spot/acne cream. Clears up spots at lightning speed. It takes 4-6 months, but I have seen exceptional results in 2 months.

Another product I would strongly recommend would be Zeno. Before my breakouts went away, that thing worked miracles!

As for working with dermatologists, be very careful taking spironlactane. It caused problems with my new memory formation for learning material. I am in graduate school so I noticed this effect after taking the drug for 2 months. After I stopped the drug, the side effect mostly went away. It took about 1 year until my memory was back to normal. My mother-in-law, on the other hand, has worked as a secretary and bookeeper for 30 years. She has been on the drug for over 20 years. At 55, she has almost no ability to form new memories and possibly has Alzheimers. According to her husband, her memory had been getting worse for over a decade. My advice is, just be careful. Doctors do not know about this side effect, but pharmacists do.

Also, my age is 26. The last time I saw myself with clear skin was when I was 9 years old. 22 doctors and 1 very observant nurse later, I now have clear skin.
I post this just so others don't have to go through the 17 years of cystic-hell-acne I went through. My mother had it, and her skin was not clear until she was 40. She went on every drug and had every surgery of her time. I wish all of you the best of luck for clear skin.



#5 ashleyshanahan1234

ashleyshanahan1234

    New Member

  • Members
  • Posts & Likes
    Posts: 1
    Likes: 0
About Me
  • Joined: 28-May 08

Posted 28 May 2008 - 10:16 PM

Ok, so i was on ortho evra for over a year and i had no acne problem what so ever. i recently decided to change to aviane because i didnt want a patch the whole summer, and not even a month has passed and my back and chest have broke out in such terrible acne. this birth control pill has hormones that make your glands produce more oils and thats what causes the acne. im planning on going to trycyclen lo because i read that the hormones in it actually reduce the oil coming out of those glands.

i hope this information helped a few people.
good luck with your acne sad.gif

#6 xxy

xxy

    @_@

  • Veteran Members
  • Posts & Likes
    Posts: 392
    Likes: 0
About Me
  • Joined: 18-September 07

Posted 30 May 2008 - 01:55 PM

ya... i just tried this, it made me fat, psychotic, and acnefied...

#7 Avianehater

Avianehater

    New Member

  • Members
  • Posts & Likes
    Posts: 1
    Likes: 0
About Me
  • Joined: 14-February 09

Posted 14 February 2009 - 05:06 PM

I was on Aviane for FOUR days and I broke out terribly. Tiny little red bumps ALL OVER my face... never seen anything like it. I specifically asked the DR. if this BC would break me out or cause me to gain weight (I work as a model!!) and she said it wouldn't. I was on YAZ before, and that was fine. My skin was clear as a summer day... But I also take spironolactone for PCOS (excess facial hair) and she said I had to switch because the two taken together can be dangerous. I have several modeling jobs next week and now I have kinda bad skin. I stopped taking the AViane, and using benzoyl peroxide, salysilic acid etc. for the acne. I think I'll go back on YAZ for at least a month because maybe it will clear this up? I am so frustrated at the DR. I could scream. It literally popped up overnight... what a nightmare. I'm also getting some skin discolorations from the bc/ acne treatment. HELLLLPPPP!!!

#8 Bri's Mommy

Bri's Mommy

    New Member

  • Members
  • Posts & Likes
    Posts: 13
    Likes: 0
About Me
  • Joined: 18-March 09

Posted 18 March 2009 - 12:56 PM

I started taking Aviane 28 2 1/2 months ago and my acne is worse than its ever been before. I had my daughter in late November and during my entire pregnancy my acne was pretty mild. Before and after my pregnancy(before I started taking Aviane) I only got a few pimples on my chin and around my mouth here and there and no acne at all on the rest of my face. 2 weeks after I started taking Aviane, I began to get small pimples all over my face, and it has progressively gotten worse. Now my face is covered with pimples and big ones that wont go away all over my chin. I hate Aviane and I wish my doctor would have never put me on it. I called my doctor today and she switched me to Yasmin. I really hope that my face clears up fast now that I have stopped taking Aviane and I hope that it stays clear with Yasmin.

#9 forserce

forserce

    Junior Member

  • Members
  • Posts & Likes
    Posts: 55
    Likes: 0
About Me
  • Joined: 30-January 09

Posted 18 March 2009 - 01:58 PM

I'm back on Aviane 21, (for a month and 1 week and a half) but as far as I can tell it's helping clear up my acne. I had taken it for 7 years befre this with no problems at all. Then I went off of it for 5 months and BAM, the worst breakouts of my life.

#10 frustrated27

frustrated27

    New Member

  • Members
  • Posts & Likes
    Posts: 8
    Likes: 0
About Me
  • Joined: 21-July 09

Posted 21 October 2009 - 03:16 PM

Does anyone know how long it takes to notice any results?
I just started Aviane since my doctor recommended this due to my testosterone levels.

Thanks!
S